# SDR SWAA012502

- Difficulty date: September 8, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 48,576 hours, 47,277 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND # 2 L/E SLAT CRACKED 6 INCHES LONG ON LOWER SKIN, OTBD OF INBD AUX TRACK.                          REPAIRED SLAT PER SRM.
